# SDR AALA20161207008

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 1,918 hours, 771 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  FIRST OFFICER EMERGENCY FLASHLIGHT IS INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT IAW AMM 25-65-00.  OPERATIONAL CHECK GOOD.
